| Model Number |
UNI REVERS HUMERAL RESECTION SLIDE BLOCK |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested/is expected but has not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that during a reverse total shoulder arthroplasty in the left shoulder, the cutting block with boom was unable to advance towards the patient's shoulder.The surgeon performed a free handed humeral head cut and went on with the case as usual.It was also reported that upon further inspection of the device, there is a very small screw near the entrance for the boom that is protruding into the area that contacts the boom.